Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Free subgroups in division rings generated by group rings of soluble groups

Full text
Author(s):
Goncalves, Jairo Z. [1] ; Lichtman, A. I. [2]
Total Authors: 2
Affiliation:
[1] Univ Sao Paulo, Dept Math, BR-05508090 Sao Paulo - Brazil
[2] Univ Wisconsin Parkside, Dept Math, Kenosha, WI 53144 - USA
Total Affiliations: 2
Document type: Journal article
Source: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION; v. 24, n. 8, p. 1127-1140, DEC 2014.
Web of Science Citations: 2
Abstract

We study free subgroups in the multiplicative group of division rings generated by group rings of some classes of soluble groups. (AU)

FAPESP's process: 09/52665-0 - Groups, rings and algebras: interactions and applications
Grantee:Francisco Cesar Polcino Milies
Support type: Research Projects - Thematic Grants